Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 81, Number 2

All articles in this issue are freely accessible.

Spectral type of the shift transformation of differential processes with stationary increments
Kiyosi Itô.
Trans. Amer. Math. Soc. 81 (1956), 253-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0077017
Semi-groups of measures on Lie groups
G. A. Hunt.
Trans. Amer. Math. Soc. 81 (1956), 264-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0079232
Some theorems concerning Brownian motion
G. A. Hunt.
Trans. Amer. Math. Soc. 81 (1956), 294-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0079377
Intrinsic algebras on the torus
K. de Leeuw and H. Mirkil.
Trans. Amer. Math. Soc. 81 (1956), 320-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0077902
Jordan homomorphisms
I. N. Herstein.
Trans. Amer. Math. Soc. 81 (1956), 331-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076751
The lattice of submodules of a module over a noncommutative ring
Edmund H. Feller.
Trans. Amer. Math. Soc. 81 (1956), 342-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0077512
Characteristic and order of differentiable points in the conformal plane
N. D. Lane and P. Scherk.
Trans. Amer. Math. Soc. 81 (1956), 358-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0079293
Generalized analytic functions
Richard Arens and I. M. Singer.
Trans. Amer. Math. Soc. 81 (1956), 379-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0078657
On the construction of related differential equations
Rudolph E. Langer.
Trans. Amer. Math. Soc. 81 (1956), 394-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0079159
Invariant linear functions
Robert J. Silverman.
Trans. Amer. Math. Soc. 81 (1956), 411-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082065
On associative products of groups
Ruth Rebekka Struik.
Trans. Amer. Math. Soc. 81 (1956), 425-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0077530
A new class of continued fraction expansions for the ratios of hypergeometric functions
Evelyn Franik.
Trans. Amer. Math. Soc. 81 (1956), 453-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076937
Some theorems on boundary distortion
James A. Jenkins.
Trans. Amer. Math. Soc. 81 (1956), 477-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076862
A Banach algebra generalization of conformal mappings of the disc
Richard Arens.
Trans. Amer. Math. Soc. 81 (1956), 501-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0078658
The symmetric derivative on the $(k-1)$-dimensional hypersphere
Victor L. Shapiro.
Trans. Amer. Math. Soc. 81 (1956), 514-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076906
Errata, volume 79
Trans. Amer. Math. Soc. 81 (1956), 524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions